# SDR ASAA2013080295720

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,984 hours, 8,063 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Overheated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEATED.  FOLLOWED QRH.  COOLED FOR 3 MINUTES.  RESET.  OPS NORMAL.  ACFT GROUNDED.  PERFORMED FIM TASK 30-41 TASK 801.  NO DEFECTS NOTED.
